Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




2460 Publications

2019 | Journal Article | IST-REx-ID: 73   OA
Erbar M, Maas J, Wirth M. On the geometry of geodesics in discrete optimal transport. Calculus of Variations and Partial Differential Equations. 2019;58(1):19. doi:10.1007/s00526-018-1456-1
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 7140
Llorca A, Ciceri G, Beattie RJ, et al. A stochastic framework of neurogenesis underlies the assembly of neocortical cytoarchitecture. eLife. 2019;8. doi:10.7554/elife.51381
View | DOI
 
2019 | Journal Article | IST-REx-ID: 7145   OA
Anselmetti GLR, Martinez EA, Ménard GC, et al. End-to-end correlated subgap states in hybrid nanowires. Physical Review B. 2019;100(20):205412. doi:10.1103/physrevb.100.205412
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6972   OA
Lenzen C, Rybicki J. Self-stabilising Byzantine clock synchronisation is almost as easy as consensus. Journal of the ACM. 2019;66(5):32. doi:10.1145/3339471
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 151   OA
Fischer JL, Kneuss O. Bi-Sobolev solutions to the prescribed Jacobian inequality in the plane with L p data and applications to nonlinear elasticity. Journal of Differential Equations. 2019;266(1):257-311. doi:10.1016/j.jde.2018.07.045
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 175   OA
Browning TD, Loughran D. Sieving rational points on varieties. Transactions of the American Mathematical Society. 2019;371(8):5757-5785.
View | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5789
Petridou N, Grigolon S, Salbreux G, Hannezo E, Heisenberg C-PJ. Fluidization-mediated tissue spreading by mitotic cell rounding and non-canonical Wnt signalling. Nature Cell Biology. 2019;21:169–178. doi:10.1038/s41556-018-0247-4
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 5878
Budanur NB, Fleury M. State space geometry of the chaotic pilot-wave hydrodynamics. Chaos: An Interdisciplinary Journal of Nonlinear Science. 2019;29(1):013122. doi:10.1063/1.5058279
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 5943
Klotz L, Gumowski K, Wesfreid JE. Experiments on a jet in a crossflow in the low-velocity-ratio regime. Journal of Fluid Mechanics. 2019;863:386-406. doi:10.1017/jfm.2018.974
View | DOI
 
2019 | Conference Paper | IST-REx-ID: 5948
Fu H, Chatterjee K. Termination of nondeterministic probabilistic programs. Enea C, Piskac R, eds. 2019;11388:468-490. doi:10.1007/978-3-030-11245-5_22
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed